On some periodic solutions of singularly perturbed parabolic equations

Authors

  • A. B. Vasilyeva

Abstract

We present results from the theory of singular perturbations and, in particular, from a new branch of this theory (contrast alternating-type structures).

Published

25.03.2007

Issue

Section

Research articles

How to Cite

Vasilyeva, A. B. “On Some Periodic Solutions of Singularly Perturbed Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 3, Mar. 2007, pp. 359–369, https://umj.imath.kiev.ua/index.php/umj/article/view/3312.